# SDR ASAA2018110826742

- Difficulty date: October 27, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A54309
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR BEAM UPPER SURFACE AROUND FASTENER HOLE CORROSION BS 942, LBL 25. GROUNDED - YES. REMOVED AND REPLACED CHORD IAW BAC DWG 147A5430 REV: AND B737-800 SRM 51-40-02. REMOVED DOT: R657. ORIGINAL THICKNESS IS .060, REMAINING IS .044, .016 WAS REMOVED CHORD OUT OF LIMITS REF. B737-800 SRM 53-70-51.
